# SDR DALA2024071607197

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Worn
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 HIDDEN DAMAGE IN REF NRC 00032: WEAR ON FASTENER HOLE AFT CORNER OF THRESHOLD AREA AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00632. AREA WAS REPAIRED PER ER/A 618773-14 REV ORIGINAL SECTION I: REPAIR INSTRUCTION AND PRI 618773-14 REV 4. (0449414)
